Generators for the derivation modules and the relation ideals of certain curves

Patil, Dilip P. ; Singh, Balwant (1990) Generators for the derivation modules and the relation ideals of certain curves Manuscripta Mathematica, 68 (1). pp. 327-335. ISSN 0025-2611

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/r4l2874583114n...

Related URL: http://dx.doi.org/10.1007/BF02568767

Abstract

Let O be a curve in the affine algebroid e-space over a field K of characteristic zero. Let D be the module of K-derivations and P the relation ideal of O. Generators for D and P are computed in several cases. It is shown in particular that in the case of a monomial curve defined by a sequence of e positive integers some e-1 of which form an arithmetic sequence, μ(D)≤2e-3 and μ(P)≤e(e-1)/2.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:84735
Deposited On:28 Feb 2012 09:11
Last Modified:28 Feb 2012 09:11

Repository Staff Only: item control page